# SDR USAA2013091300013

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 7,499 hours, 2,562 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 351WL3
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 34 ABC, EMERGENCY LIGHT INOPERATIVE. R & R ROW 34 ABC EMERGENCY WIRE HARNESS IAW AMM 33-51-00-710-008A.
